MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE FORESIGHT OXIMETER CABLE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

EDWARDS LIFESCIENCES HEMOSPHERE FORESIGHT OXIMETER CABLE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number HEMOXSC100
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, when clamping and unclamping the venous cava, this hemosphere oximetry cable provided correct and updated ci and bp values, however the mixed venous oxygen saturation (svo2) parameter did not update accordingly showing incorrect values not corresponding to the physiological status of the patient.Patient demographics have been requested.There was no allegation of patient injury.The device was available for evaluation.
 
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product an investigation will be completed to consider any potential factors that may have contributed to this complaint and a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
Added information to section d9.Updated section h6 (type of investigation), h6 (investigation findings) and h6 (investigations conclusions).Patient demographics unable to be obtained.One hemosphere oximetry cable was received for a full examination.The report of inaccurate values was unable to be confirmed.Firstly, no defects were found during visual inspection.As received, the device was plugged into a kgu (known good unit) monitor and using a kgu (known good unit) swan ganz catheter it was performed the svo2 (mixed venous oxygen saturation) test according to internal procedures.Stable and correct svo2 (mixed venous oxygen saturation) values (81-82%) were obtained and no issues could be observed.Then, the logs has been extracted and no issues could be observed, neither.Finally, device passed the functional test and run-in test successfully.The manufacturing records were reviewed and there is no indication of a related nonconformance; all process parameters were met, and inspections passed successfully.Since no defect was found on the returned device, no cause could be determined.

Brand Name
HEMOSPHERE FORESIGHT OXIMETER CABLE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key21330773
Report Number2015691-2025-00851
Device Sequence Number12876062
Product Code DQK
UDI-Device Identifier00690103196986
UDI-Public(01)00690103196986(11)240220
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEMOXSC100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer04/07/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown